No Cover Image

Journal article 1174 views

Compensated convexity, multiscale medial axis maps and sharp regularity of the squared distance function

Kewei Zhang, Elaine Crooks Orcid Logo, Antonio Orlando

SIAM Journal on Mathematical Analysis, Volume: 47, Issue: 6, Pages: 4289 - 4331

Swansea University Author: Elaine Crooks Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1137/140993223

Published in: SIAM Journal on Mathematical Analysis
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 4289
End Page: 4331